# SDR SWAA2022091545449

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 312-328; LBL 44; WL 208. / [01] MEASURED CRACK DAMAGE ON INTERCOSTAL BS 312 TO BS 328 LBL 44 WL 208 MEASURED 0.7460 IN LENGTH USING CALIPER PER2242 S/N UNKNOWN CAL DUE 01/2023 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105 PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 UPDATED MEASUREMENTS;[02] VERIFIED CORRECTIVE ACTIONS STEP 1; AND MEASUREMENTS TABLE.;[03] REMOVED CRACK DAMAGED INTERCOSTAL AT BS 312 TO BS 328 LBL 44 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS STEP 3. OK TO INSTALL GIVEN.;[05] INSTALLED INTERCOSTAL AT BS312 TO BS 328 LBL 44 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5410 INSTALLED 1 EA ADHESIVELY BONDED NUT PLATE IAW SRM 51-40-10-2R-0;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.
